Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 71, Number 2
HTML articles powered by AMS MathViewer

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 71, Number 2 (1965)
PDF
Bull. Amer. Math. Soc. 71 (1965)
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 71, Number 2 (1965)
PDF
Bull. Amer. Math. Soc. 71 (1965)
On new results in the theory of minimal surfaces
Johannes C. C. Nitsche PDF
Bull. Amer. Math. Soc. 71 (1965), 195-270
Translation-invariant cones of functions on semi-simple lie groups
Harry Furstenberg PDF
Bull. Amer. Math. Soc. 71 (1965), 271-326
Research problems
PDF
Bull. Amer. Math. Soc. 71 (1965), 338
Report of the Treasurer
Albert E. Meder Jr. PDF
Bull. Amer. Math. Soc. 71 (1965), 339-341
Principal functions for elliptic systems of differential equations
Felix E. Browder PDF
Bull. Amer. Math. Soc. 71 (1965), 342-344
The Gauss-Bonnet theorem and the Tamagawa number
Takashi Ono PDF
Bull. Amer. Math. Soc. 71 (1965), 345-348
Weak topologies on the bounded holomorphic functions
L. A. Rubel and A. L. Shields PDF
Bull. Amer. Math. Soc. 71 (1965), 349-352
The obstruction to the localizability of a measure space
F. E. J. Linton PDF
Bull. Amer. Math. Soc. 71 (1965), 353-356
A generalization of the Hilton-Milnor theorem
Gerald J. Porter PDF
Bull. Amer. Math. Soc. 71 (1965), 357-359
Matrix applications of a quadratic identity for decomposable symmetrized tensors
Marvin Marcus PDF
Bull. Amer. Math. Soc. 71 (1965), 360-364
Invariance of the essential spectrum
Martin Schechter PDF
Bull. Amer. Math. Soc. 71 (1965), 365-367
Direct factors of $\left ( {AL} \right )$-spaces
David W. Dean PDF
Bull. Amer. Math. Soc. 71 (1965), 368-371
The cohomology of restricted Lie algebras and of Hopf algebras
J. Peter May PDF
Bull. Amer. Math. Soc. 71 (1965), 372-377
The cohomology of the Steenrod algebra; stable homotopy groups of spheres
J. Peter May PDF
Bull. Amer. Math. Soc. 71 (1965), 377-380
On homeomorphisms of the plane, and their embedding in flows
S. A. Andrea PDF
Bull. Amer. Math. Soc. 71 (1965), 381-383
Morse theory for $G$-manifolds
Arthur Wasserman PDF
Bull. Amer. Math. Soc. 71 (1965), 384-388
Symplectic groups over discrete valuation rings
Carl R. Riehm PDF
Bull. Amer. Math. Soc. 71 (1965), 388-392
Differentiable functions on certain Banach spaces
Robert Bonic and John Frampton PDF
Bull. Amer. Math. Soc. 71 (1965), 393-395
Addendum to “An extension of the Marcinkiewicz interpolation theorem to Lorentz spaces”
Richard A. Hunt PDF
Bull. Amer. Math. Soc. 71 (1965), 396
Addenda
PDF
Bull. Amer. Math. Soc. 71 (1965), 396
Correction to “The existence of invariant subspaces”
Louis de Branges and James Rovnyak PDF
Bull. Amer. Math. Soc. 71 (1965), 396